# SDR IPXA2023032592238

- Difficulty date: March 17, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 29,170 hours, 19,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: 143N545714
- Part serial: NA
- Condition: Cracked
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3PNL 232NF CRACKEDFABRICATED PNL 232NF PER SREO B757-5320-9692-K
